MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE OSTOMY BARRIER; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED NEW IMAGE OSTOMY BARRIER; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Model Number 11704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Blister (4537)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.Regarding udi information, only the di information is available.Since the lot number was not provided, the pi information is not available.
 
Event or Problem Description
It was reported that an end user who had previously used a skin protectant wipe beneath a hollister convex ostomy barrier was trailing a hollister soft convex ceraplus barrier without the skin protectant, during which blisters formed under the tape border.It was further reported that the blisters ruptured, prompting a visit to an urgent care facility where a medical professional prescribed a topical antibiotic ointment for the broken skin and provided samples of a steroid topical treatment for adjacent erythematous, non-broken skin.It was subsequently reported that the area is healing, and the user has resumed use of the original hollister convex ostomy barrier along with the skin protectant wipes.

Brand Name
NEW IMAGE OSTOMY BARRIER
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23293373
Report Number1119193-2025-00040
Device Sequence Number17342835
Product Code EXB
UDI-Device Identifier00610075069095
UDI-Public(01)00610075069095
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11704
Device Catalogue Number11704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale